Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2439–3056
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A simply connected surface of general type with $p_g=0$ and $K^2=4$

Heesang Park, Jongil Park and Dongsoo Shin

Geometry & Topology 13 (2009) 1483–1494
Abstract

As a continuation of the recent results of Y Lee and the second author [Invent. Math. 170 (2007) 483-505] and the authors [Geom. Topol. 13 (2009) 743-767], we construct a simply connected minimal complex surface of general type with pg = 0 and K2 = 4 by using a rational blow-down surgery and –Gorenstein smoothing theory.

Keywords
rational blow-down, $\mathbb{Q}$–Gorenstein smoothing, surface of general type
Mathematical Subject Classification 2000
Primary: 14J29
Secondary: 14J10, 14J17, 53D05
References
Publication
Received: 6 December 2008
Accepted: 10 February 2009
Published: 24 February 2009
Proposed: Ron Stern
Seconded: Jim Bryan, Ron Fintushel
Authors
Heesang Park
Department of Mathematical Sciences
Seoul National University
San 56-1, Sillim-dong, Gwanak-gu
Seoul 151-747
Korea
Jongil Park
Department of Mathematical Sciences
Seoul National University
San 56-1, Sillim-dong, Gwanak-gu
Seoul 151-747
Korea
Dongsoo Shin
Department of Mathematics
Pohang University of Science and Technology
San 31, Hyoja-dong, Nam-gu
Pohang, Gyungbuk 790-784
Korea